# SDR 2022FA0000164

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 11,054 hours, 8,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN THE MAIN ENTRY DOOR FRAME UNDER THE AFT SUPPORT ROD MOUNT WAS FOUND DURING 600 HOUR INSPECTION.                                                                                     REPAIRED CRACK ON MAIN ENTRY DOOR AFT FRAME IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ERO-971217 DATED MARCH 21, 2022 APPROVED BY FAA FORM 8110-3 (DERT-833246-CE) DATED MARCH 21, 2022.
